# SDR CALA2025062705987

- Difficulty date: June 26, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N17566
- Make and model: Boeing 737-9
- Aircraft serial: 67185
- Aircraft time: 7,089 hours, 2,378 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK EMERGENCY LIGHTS OPERATIONAL CHECK - SEATS 37C , 38C & 39C FLOOR PROXIMITY LIGHT INOP. POWER SUPPLY NIS ORD. SLAVED IN NEW BATTERY PACK IN M1673 NO FIX. SLAVED IN M1672 POWER SUPPLY NO FIX. REMOVED SND REPLACED FUSES IN POWER SUPPLY M1673 AND M1672 AS PRECAUTIONARY REF AMM 33-51-06. ALL EMERGENCY LIGHTS OPERATE AS INTENDED.
